# SDR SWAA2023032412899

- Difficulty date: March 6, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,992 hours, 39,891 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED ON ACCESS PANEL 651FB AT RT WING 2023-165233<[01] REPLACED SUPPORT BRACKET LOCATED ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2710; SHEET 6; REV: B;[02] REPLACED SUPPORT BRACKET LOCATED ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2710; SHEET 6; REV: B
